# SDR FDEA201302080302

- Difficulty date: February 8, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC75822
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER, NR 2 ENGINE INTAKE DUCT, REAR CENTER SPAR TO REAR SPAR LOWER PANEL FOUND CRACKED.  REPAIRED IAW SRM 55-30-02 REPAIR 2 FIGURE 201 REVISION 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
